MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS AMIS SHOE; SURGICAL INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA AMIS AMIS SHOE; SURGICAL INSTRUMENT FOR HIP SURGERY
Catalog Number 01.15.10.0315
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
3 weeks after primary the patient complained a lateral ankle injury (minor ankle fracture).The surgical step in which the trauma has been generated is unknown.During the primary the amis table with amis boot has been used.

Brand Name
AMIS AMIS SHOE
Common Device Name
SURGICAL INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8807560
Report Number3005180920-2019-00589
Device Sequence Number457160
Product Code LXH
UDI-Device Identifier07630040736206
UDI-Public07630040736206
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.15.10.0315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;